×

Found 24,197 Documents (Results 1–100)

100
MathJax

Asymptotics of the solution of a Tikhonov system of equations with a multizone boundary layer. (English. Russian original) Zbl 07557358

Comput. Math. Math. Phys. 62, No. 6, 863-883 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 6, 891-911 (2022).
MSC:  34E15 34A12 34E05
PDF BibTeX XML Cite
Full Text: DOI

A parameterized view on the complexity of dependence logic. (English) Zbl 07551715

Artemov, Sergei (ed.) et al., Logical foundations of computer science. International symposium, LFCS 2022, Deerfield Beach, FL, USA, January 10–13, 2022. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 13137, 125-142 (2022).
MSC:  03B70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software